Hey everyone. Bit of a random thing. I have been on mycophenolate for a few months, been working well but I keep getting really sore lips so using lip balm and Vaseline etc, woke up this morning and it's like they are burnt! So so sore. Went to the gp and she said it looks like dermatitis but didn't give me anything and said speak to my lupus nurse as it could be a side effect from the myco, in so much pain! Has anyone else had this? Think I might just put a bit of hydrocortisone on them!
No, I haven't experienced this. It must be so painful but I wouldn't put hydrocortisone cream on lips, the skin is so sensitive, it could go worse.
Thanks purpletop. Oh ok won't use that then. Just realised I used a new mouthwash the last few days, wondering if it could be that, feel burnt! Will soon see what happens after I stop using it.
You'll probably need to reduce the dose, just speak to the lupus nurse about trialling a reduction for 1 month to see if it makes a difference. Better than let this get too bad that you need to be moved onto a different drug.